# SDR DALA2014113006357

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 53,649 hours, 14,725 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN INFLIGHT OVEN FIRE IN THE AFT GALLEY.  CREW COMPLIED WITH QRH PROCEDURES.  MAINTENANCE FOUND BURNED RESIDUE ON THE OVEN HEATING COIL.  REPLACED AFT GALLEY LT OVEN IAW AMM.
